# SDR ASAA9880220

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FUOND CORROSION ON FLOOR WEB OUTBOARD OF FLOOR PANEL E-14 AT FS 1160.  REPAIRED WITH DOUBLER IAW ASA EA 5320-01203.  (M)
